4/26(Tue) Focus (Host:Tashi)

回覆文章
tashi
Member
文章: 143
註冊時間: 週二 11月 03, 2015 11:07 pm

4/26(Tue) Focus (Host:Tashi)

文章 tashi »

Yo~ It's my turn again. The topic this time is about "focus"!

圖檔

To achieve great things, we all need the power of focus but focus is also like a mystery to me. I am not a man of focus. All I know is every period of time that I can stay focus, those were wonderful moments.

In the first session, let's discuss our personal experience:

1. Could you name some moments that you focused on something so much that you got some special experience?

2. When you failed to focus, what were the reasons? being interrupted by other people/incoming tasks or...too much worry in your mind?

3. Before entering the zone of focus, how do you prepare yourself?

4. Are there any subjects you are eager to focus on but still can't figure out a way and feel frastrated?

In the second session, let's check some materials that might help us?

The art of focus – a crucial ability | Christina Bengtsson The Autofocus Time Management System 1. The speaker in the "The art of focus.." mentioned 3 pain points that human mind struggled with focus, what are they?

2. Are those 3 mentioned in 1 the everything we need to tackle or you notice there are some more else to handle?

3. What is the key that Autofocus Time management system bring to us? Does that make sense to you and would like to try?


Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:50pm Discussion Session (40 mins)
7:50 ~ 8:10pm Summarization (20 mins)
8:10 ~ 8:15pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
8:15 ~ 8:55pm Discussion Session (40 mins)
9:00 ~ 9:20pm Summarization (20 mins)
9:20 ~ 9:30pm Concluding Remarks / Announcements

Meeting Date: As shown on the Subject Line
Meeting Time: 7:00pm – 9:30pm
Meeting Venue: 丹堤咖啡 Dante Coffee (Minimum Order $80)
Address: 台北市濟南路三段25號[MAP]-捷運忠孝新生站3號出口步行3分鐘

Important Notes:
1. We advise participants to print out the discussion questions and bring them to the meeting for reference. As for the supporting articles, feel free to print them out, as well, according to your preference.
2. We suggest that participants read the articles and think about the questions in advance.
3. Newcomers should prepare a two-to-three minute self-introduction in English to deliver when called upon by the host before the start of the discussion. The host may also ask you to give brief feedback about the meeting at the conclusion of the meeting.
4. We conduct the entire meeting in English. All participants should have at least moderate English-conversation skills and be able to articulate your ideas for each discussion question.
5. We welcome newcomers and other guests to attend the meetings and join the discussion freely for three times. After that, we hope you will consider becoming a YoYo English Club member. We charge a NT$1000 lifetime membership fee.
tashi
Member
文章: 143
註冊時間: 週二 11月 03, 2015 11:07 pm

Re: 4/26(Tue) Focus (Host:Tashi)

文章 tashi »

Quick catch up for attendees might not have time for digg out details of Auto Focus system by just reading through the 2 paragraphes in the link below:
http://productivenotes.com/autofocus-task-management

* What is the Autofocus task management system and how does it work?
* Recommendations for using the Autofocus task management system

And some additional questions to think about:

* What is the difference between this kind of approach and the "Divide and Conquer"?
* Before knowing this approach, have you already tried similar ways to handle things? Any difference from what you do it?
* If you also think it's useful, is there any preparation to be done before using it?
回覆文章